Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes stingin and burning in eyes?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
On Sat morn I started having stinging, burning eyes ,which have persisted up until now. I have used a cold cloth which helps, but condition returns after removal.
Posted Tue, 25 Feb 2014 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 36 minutes later
Brief Answer: This can be allergy or inflammation of conjunctiva Detailed Answer: Hello Welcome to Health care magic Iam Dr. Dadapeer K, an Ophthalmologist and I answer health problems related to eye. It seems from the history that your mother is having stinging, burning sensation in eyes since 1 day. This can be because of infection or inflammation or allergic affection of the eyes. Since you have mentioned that on applying cold the symptoms decrease the condition is most probably because of inflammation or allergic affection of the eyes. I would treat this condition by decongestant eye drops containing phenyl ephrine naphazoline like ocurest. If there is associated discharge or watering I would add an antibiotic eye drop like ciprofloxacin eye drops. Hence I advice you to consult your doctor for prescription of the drugs and if the symptoms wont improve with decongestant and antibiotic eye drops you need to consult your ophthalmologist. Hope I have answered your question and the information is helpful to you. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor